Record:   Prev Next
Author Hjorth, Greg, 1963-
Title Rigidity theorems for actions of product groups and countable Borel equivalence relations / Greg Hjorth, Alexander S. Kechris
Imprint Providence, R.I. : American Mathematical Society, 2005
book jacket
LOCATION CALL # STATUS OPACMSG BARCODE
 Mathematics Library  QA3 A57 v.833    AVAILABLE    30340200468514
Descript vi, 109 p. ; 26 cm
Series Memoirs of the American Mathematical Society, 0065-9266 ; no. 833
Note "Volume 176, number 833 (first of 4 numbers)."
Includes bibliographical references (p. 107-109)
Subject Set theory
Borel sets
Measure theory
Ergodic theory
Rigidity (Geometry)
Alt Author Kechris, A. S., 1946-
Record:   Prev Next